Communications in Mathematical Physics

, Volume 251, Issue 3, pp 427–445

Multi-Dimensional Weyl Modules and Symmetric Functions

Authors

    • Landau institute for Theoretical Physics
  • S. Loktev
    • Institute for Theoretical and Experimental Physics
    • Independent University of Moscow
Article

DOI: 10.1007/s00220-004-1166-8

Cite this article as:
Feigin, B. & Loktev, S. Commun. Math. Phys. (2004) 251: 427. doi:10.1007/s00220-004-1166-8

Abstract

The Weyl modules in the sense of V. Chari and A. Pressley ([CP]) over the current Lie algebra on an affine variety are studied. We show that local Weyl modules are finite-dimensional and generalize the tensor product decomposition theorem from [CP]. More explicit results are stated for currents on a non-singular affine variety of dimension d with coefficients in the Lie algebra slr. The Weyl modules with highest weights proportional to the vector representation one are related to the multi-dimensional analogs of harmonic functions. The dimensions of such local Weyl modules are calculated in the following cases. For d=1 we show that the dimensions are equal to powers of r. For d=2 we show that the dimensions are given by products of the higher Catalan numbers (the usual Catalan numbers for r=2).

Copyright information

© Springer-Verlag Berlin Heidelberg 2004